# SDR AALA201801029036

- Difficulty date: December 18, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bolt
- Part number: D2727001720000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER UPPER ACTUATOR ATTACH FITTING BOLT WORN ON VERTICAL STABILIZER. REMOVED AND REPLACED THE BOLT IAW AMM 27-24-51.
